MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"; PISTON SYRINGE

BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"; PISTON SYRINGE
Catalog Number 928856
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using walgreens thin insulin syringes 1.0ml 31gauge 5/16" the needle did not properly aspirate the medication.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported finding needles with burrs from this box.Consumer reported finding syringes that would not draw up medication.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H6: investigation summary a complaint lot history check was performed on lot # 3065277 for difficult/unable to operate - not drawing.This is the 1st related complaint for difficult/unable to operate - not drawing on lot # 3065277.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 3065277.All inspection performed per the applicable operations qc specification.There was one (1) notification [201079269] noted that did not pertain to the complaint.There was one (1) notification [201079207] noted high sustaining force.As no samples were received the investigation concluded: unconfirmed: embecta was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples were returned.

Brand Name
WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17778311
Report Number1920898-2023-00635
Device Sequence Number6615371
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public(01)00311917048130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number928856
Device Lot Number3065277
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown